Arkansas, 2010Damaging Wind in Arkansas, June 26, 2010
June 26, 2010 · NWS LZK · 1 event in 1 county or zone
Afternoon heat and humidity were responsible for the development of an isolated severe storm on the 26th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Afternoon heat and humidity were responsible for the development of an isolated severe storm on the 26th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 26, 11:40 AM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 26, 11:40 AM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1240 PM CDT SAT JUN 26 2010
.AVIATION...
SHOWERS AND THUNDERSTORMS HAVE FIRED NORTH OF A FSM TO AWM LINE
THIS AFTERNOON. HAVE VCTS AT SITES KHRO...KBPK...KLIT AND KHOT
THROUGH 02Z BUT HAVE INCLUDED A TEMPO FOR TSRA ALONG WITH GUSTY
WINDS AND 2SM VSBY AT KHRO AND KBPK THROUGH 20Z AND 22Z
RESPECTIVELY. WILL MONITOR CONDITIONS AND AMEND KHOT AND KLIT IF
CONVECTION SPREADS SOUTH AND ENCROACHES ON THOSE TERMINALS...WHICH
IT MAY VERY WELL DO. WENT WITH SCT045CB AT KPBF AND KLLQ. CU FIELD
THAT FAR SOUTH WILL LIKELY DEVELOP OVER THE NEXT FEW HOURS BUT AM
UNSURE IF SHRA OR TSRA WILL DEVELOP. AGAIN...WILL MONITOR AND
UPDATE IF NECESSARY. CONVECTION WILL DIMINISH AFTER SUNSET AND
EXPECT A LIGHT SOUTH WIND OVERNIGHT AT MOST TERMINALS. RECENT
RAINS MAY CAUSE PATCHY FOG TOMORROW MORNING...SO HAVE VCFG AT
KHRO...KPBK AS WELL AS KPBF AND KLLQ.
&&
.PREV DISCUSSION... /ISSUED 1046 AM CDT SAT JUN 26 2010/
UPDATE...
FORECAST IS BASICALLY ON TRACK. HAVE ADJUSTED CURRENT GRIDS BASED
ON OBSERVATIONAL DATA...AND DECIDED TO TWEAK UP HIGH TEMPERATURES
A DEGREE OR TWO IN MOST LOCATIONS. OTHERWISE...EVERYTHING ELSE
LOOKS GOOD. ALL UPDATES OUT.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 98 74 98 74 / 30 30 20 30
CAMDEN AR 100 73 99 74 / 20 20 10 10
HARRISON AR 92 72 94 71 / 30 30 30 40
HOT SPRINGS AR 97 74 97 74 / 20 20 20 20
LITTLE ROCK AR 98 75 98 75 / 30 30 20 20
MONTICELLO AR 99 75 98 76 / 20 20 10 10
MOUNT IDA AR 96 74 96 73 / 20 20 20 20
MOUNTAIN HOME AR 95 73 97 72 / 30 30 30 40
NEWPORT AR 99 75 99 75 / 30 30 20 30
PINE BLUFF AR 99 76 98 76 / 20 20 10 10
RUSSELLVILLE AR 96 74 98 74 / 30 30 20 30
SEARCY AR 98 75 99 75 / 30 30 20 30
STUTTGART AR 99 76 98 76 / 30 30 20 20
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...64
Hazardous weather outlook, Jun 26, 4:00 AM CST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SAT JUN 26 2010
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SAT JUN 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP THIS
AFTERNOON ACROSS THE AREA. ISOLATED STRONG AND SEVERE STORMS WILL BE
POSSIBLE...WITH GUSTY WINDS THE MAIN THREAT. LIGHT WINDS ALOFT WILL
CAUSE THE STORMS TO BE SLOW MOVERS...RESULTING IN LOCALLY HEAVY
RAINFALL.
HIGH TEMPERATURES TODAY WILL GENERALLY BE IN THE 90S. THE
COMBINATION OF THESE READINGS...ALONG WITH HIGH HUMIDITY VALUES...
WILL PRODUCE AFTERNOON HEAT INDICES FROM 98 TO 104 DEGREES OVER MUCH
OF CENTRAL AND SOUTH ARKANSAS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
HOT AND HUMID CONDITIONS WILL CONTINUE ON SUNDAY...WITH HIGHS
REMAINING IN THE 90S. AFTERNOON HEAT INDICES WILL CONTINUE TO RANGE
FROM THE UPPER 90S TO AROUND 105 DEGREES SUNDAY AFTERNOON. ISOLATED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...WITH A LOW THREAT OF
ANY STRONG TO SEVERE STORMS.
BY EARLY NEXT WEEK...NORTHWEST FLOW ALOFT WILL DEVELOP OVER THE MID
SOUTH. THIS WILL DRIVE ANOTHER COLD FRONT ACROSS ARKANSAS FROM THE
NORTHWEST MONDAY AND TUESDAY. THERE WILL BE A CHANCE OF SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH FRONT.
DRIER CONDITIONS WILL FOLLOW THE PASSAGE OF THE FRONT FOR THE MIDDLE
PART OF THE WEEK. TEMPERATURES WILL ALSO RETURN TO MORE NORMAL
LEVELS FOLLOWING THE PASSAGE OF THE FRONT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
44
Thunderstorm Wind, Faulkner
- When
- June 26, 1:08 PM CST
- Where
- Faulkner County, 2.27 mi WNW of McGintytown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 35.261, -92.338
A few trees and power lines were blown down and part of a barn was blown into the road along Arkansas Highway 285.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, June 26, 2010$576,000 · EF0 · 53 events
- Flash Flooding and Damaging Winds in Iowa, June 26 to 27, 2010$1.1 million · 65 kt wind · 20 events
- Hail in South Dakota, June 26, 2010$1.6 million · 1.75 in hail · 5 events
- Tornadoes and Flash Flooding in Minnesota, June 26 to 27, 2010$210,000 · EF0 · 39 events
- Excessive Heat in Missouri, June 26 to 27, 201010 injured · 4 events
- Flash Flood and Hail in North Carolina, June 26, 2010$290,000 · 1 in hail · 10 events
- Damaging Wind and Lightning Strikes in Georgia, June 26, 2010$277,000 · 3 events
- Hail and Damaging Winds in Tennessee, June 26, 2010$178,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in North Dakota, June 26, 2010$117,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Minnesota, June 26, 2010$98,000 · 70 kt wind · 13 events
- Flash Flooding and Hail in South Dakota, June 26, 2010$50,000 · 2 in hail · 25 events
- Flash Flooding and Hail in Minnesota, June 26, 2010$25,000 · 1.25 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 238509.